My sex drive is declining, and I think it has to do with my contraceptive. Any advice to spice it up without changing medicines?
I believe you should try to suggest some ways to spice up the bedroom,like adding some romantic candles to your side table,perhaps change the sheets to a more comfortable fabric such as satin or a good cotton blend that feels great to your skin. Add a little bit of your favorite fragrance to the sheets,one that you and your lover both enjoy,like a favorite air freshner,or maybe your perfume or his cologne.
Another way is to suggest a Sexy Game night like Love Dice or a good board game that you could find in your favorite adult novelty shop. By playing a game that tells your what you could try like using an ice cube on the female's nipples,or giving a long kiss to the male's lips,is actually a good way to get closer to your partner.
You could also try to suggest some fantasies that you and your lover may have got going in your head,maybe he likes the naughty nurse? or the slutty secretary? Maybe a tantalizing teacher fantasy? Ask him what he would like to try out,and then tell him what you would like to try. That way,you two can come up with more creative ideas for the next time!
YES, there IS something you can do about this and it probably IS your birth control! The pill is a bunch of female hormones, you're probably low on testosterone (females need it too!) which causes a low sex drive. Eat things that encourage testosterone (T) production, such as red meats, eggs, ginseng (either in pill or liquid supplement form, teas tend to be weaker but can also help), DHEA pills, fish, and dairy from NON HORMONE TREATED COWS. If it becomes a big problem, you can ask your doctor about low dose testosterone creams, or find them online.